Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2012 (Vol. 4, Issue: 16)
Article Information:

The MacWilliams Identity of the Linear Codes over the Ring Fp+uFp+vFp+uvFp

Xiaofang Xu and Haiqing Han
Corresponding Author:  Xiaofang Xu 

Key words:  Complete weight enumerator, linear code, MacWilliams identity, symmetrized weight enumerator, , ,
Vol. 4 , (16): 2778-2782
Submitted Accepted Published
March 26, 2012 April 17, 2012 August 15, 2012

In this study, a new complete weight enumerator and a new symmetrized weight enumerator over the ring R = Fp+uFp+vFp+uvFp are defined. By using a special variable t, the complete weight MacWilliams identity and the symmetrized weight MacWilliams identity over the ring R are given.
Abstract PDF HTML
  Cite this Reference:
Xiaofang Xu and Haiqing Han, 2012. The MacWilliams Identity of the Linear Codes over the Ring Fp+uFp+vFp+uvFp.  Research Journal of Applied Sciences, Engineering and Technology, 4(16): 2778-2782.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved